# SDR DXTA200702102

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 5,285 hours, 3,302 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE HARD TO PUSH AND MAKE EXCESSIVE NOISE.  [SUP 4-19-07]  PERFORMED TESTS AS IAW CE750 MM 32-42-00, NO FAULTS WERE FOUND IN EITHER POWER BRAKE FUNCTIONAL OR ANTI-SKID FUNCTIONAL TESTS. REMOVED ALL 4 MLG TIRES AND CLEANED OUT THE ACCUMULATIONS OF BRAKE DUST IN ALL FOUR BRAKE ASSY'S. REINSTALLED ALL FOUND MLG TIRE ASSY'S IAW CE750 MM 32-41-02 AND BRAKES OPS CHECKED GOOD IAW 32--42-00.
